Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the determination of a function in the plane by its integrals over straight lines


Author: John W. Green
Journal: Proc. Amer. Math. Soc. 9 (1958), 758-762
MSC: Primary 28.00; Secondary 31.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096770-0
MathSciNet review: 0096770
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00, 31.00

Retrieve articles in all journals with MSC: 28.00, 31.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096770-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society